Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
If you're not able to see a vet and put him on IV fluids to flush this out, then you just have to assume supportive care yourself at home. I would try to encourage water and Pedialyte ingestion. You can syringe it to him if needed. I would shoot for ~ 1/2 ounce (15 mL) every 1-2 hours. The fluids will help to increase the metabolism of the drug and get it excreted.
You're going to see some excitation with methamphetamines. You're also going to see arrhythmias and sometimes tremors/ seizures. If it's just excitation and restlessness, we can deal with that. If you see tremors/ seizures, then there's not much more you can do at home and those dogs need veterinary care. It sounds like he's coming out of it now and he'll probably be pretty sedate for a good 8-12 hours. I would still encourage drinking and try to keep getting fluids in him. He should eventually metabolize this and get back to normal within another 12-24 hours.
I hope this helps, let me know if you have any other questions.